Alert archive / South Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 66, NWS Wilmington, NC

July 23, 2017Dillon County, Horry County, Marion County, South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jul 23, 2017, 5:33 PM EDT for Dillon County, Horry County, Marion County, South Carolina. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2017, 5:33 PM EDT (21:33 UTC)
Expired
Jul 23, 2017, 5:58 PM EDT
In force
25 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dillon County, SC, Horry County, SC, Marion County, SC

The radar

The Wilmington radar (KLTX), 65 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 5:33 PM EDTTSTM WND DMG1 Ne Ketchuptown, SCTREE DOWN ON HWY 917.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2017-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2017-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1307 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
933 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

022 
WUUS52 KILM 232133
SVRILM
SCC033-051-067-232230-
/O.NEW.KILM.SV.W.0066.170723T2133Z-170723T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
533 PM EDT SUN JUL 23 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Southeastern Dillon County in northeastern South Carolina...
  Northwestern Horry County in northeastern South Carolina...
  Northeastern Marion County in northeastern South Carolina...

* Until 630 PM EDT

* At 533 PM EDT, a severe thunderstorm was located near Bayboro, or
  12 miles southeast of Mullins, moving northwest at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines. 

* Locations impacted include...
  Mullins, Gapway, Zion, Green Sea, Nichols and Carolinas Hospital
  System - Marion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3408 7889 3395 7915 3424 7939 3430 7917
      3435 7913
TIME...MOT...LOC 2133Z 146DEG 16KT 3408 7910 

HAIL...1.00IN
WIND...60MPH
 
$$

DCH
1 follow-up statement
973 
WWUS52 KILM 232158
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
558 PM EDT SUN JUL 23 2017

SCC033-051-067-232208-
/O.CAN.KILM.SV.W.0066.000000T0000Z-170723T2230Z/
Dillon SC-Horry SC-Marion SC-
558 PM EDT SUN JUL 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DILLON...
NORTHWESTERN HORRY AND NORTHEASTERN MARION COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.

LAT...LON 3408 7889 3395 7915 3424 7939 3430 7917
      3435 7913
TIME...MOT...LOC 2155Z 146DEG 16KT 3417 7918 

$$

DCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:16 PM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jul 23, 3:16 PM EDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
316 PM EDT Sun Jul 23 2017

.SYNOPSIS...
A Heat Advisory remains in effect today. A cold front will
approach from the north and may slip into the area mid week
before stalling and then dissipating during Thursday. Showers
and thunderstorms with heavy rain will increase in coverage
Monday through Wednesday and this will serve to knock down the
heat although the high humidity will remain. Drier air may
briefly work into the area Thursday, but the arrival of a
stronger cold front will bring more thunderstorms by the
weekend.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 230 PM Sunday...Many locations across the forecast area have
reached a heat index of 105F or higher with afternoon temperatures
in the lower to mid 90s and dewpoints in the mid to upper 70s.
Convection along the sea breeze has been suppressed thus far.
However, convection has fired far inland and a potential cold pool
may drive a more organized area of convection southeastward from
western NC. This feature would likely persist into the evening and
affect part of the Pee Dee per the latest HRRR. At any rate, plan on
focusing the highest POPs across the Pee Dee and Lumberton areas
through the evening. SPC Mesoanalysis DCAPE plot shows a swath of
>1000 j/kg across the Pee Dee and Lumberton areas. In addition, the
CAPE has swelled to 4000-5000 j/kg and subsequently the Marginal
severe weather risk area has been expanded to include all of
northeast SC and southeast NC. The primary severe weather threat is
from damaging wind gusts, while some of these storms may be prolific
lightning producers as well.

Southwesterly flow will continue to pump warm/moist air into the
area through tonight with Bermuda High pressure in place. The mid-
level subtropical ridge will continue to break down across the
Carolinas as precipitable water values increase above 2 inches. This
will open the door to increased coverage in showers and
thunderstorms during Monday. The heat index will be tempered by
increased cloud cover and increased coverage of storms during
Monday. As a result a Heat Advisory is not planned for Monday at
this time.

Lastly, the new moon tides along with the persistent southwesterly
fetch (likely holding up water in the Cape Fear River basin causing
the half foot plus anomaly noted on the tide gauge) around the
Bermuda High will lead to another round of minor coastal flooding at
downtown Wilmington with high tide tonight. Plan to issue another
Coastal Flood Advisory to account for the higher than normal water
levels.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 300 PM Sunday...
Mid to upper trough will move from the Great Lakes to off the
New England Coast through the period. This will push a cold
front into the Carolinas by Mon eve and down into our forecast
area by Tues morning and should end up lingering right through
our local forecast area into Wed. It looks like the front will
get strung out running from the Atlantic waters off the New
England Coast down into the southeast perhaps running right
along the NC/SC border. Moisture will pool ahead of this front
with pcp water values up above 2 inches in deep SW flow along
the coastal Carolinas. The trough aloft will run right down
along the southeast coast and will need to follow exactly where
the best upper dynamics will be to focus main convective
activity through the period. The latest GFS shows our local area
to be in a prime spot for enhanced activity through Tues while
the ECMWF shows the best dynamics to run a little farther south.
Either way, this lingering front and upper dynamics will
produce plenty of clouds and convection around through the
period. The sea breeze should act to hold front
up or push it back inland with best convective activity likely
along the coast early and farther inland in the aftn to eve.

The clouds and pcp will keep temps down closer to normal...around
90 for highs, but a few spots with breaks of sunshine could
spike up further. The humid air mass in place will combine with
heat to push heat index values up around 100. Overnight lows
will be in the mid 70s most places with slightly lower temps
Tues night into early Wed as front drops south. Gusty SW winds
ahead of front will lighten as boundary drops south into the
area through Tues. As flow lightens, the potential for flooding
will increase as storm movement will slow.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 300 PM Sunday...The extended forecast period looks quite wet
as the ridge builds across the southern & central Rockies and a
trough remains across the East. This seems to be a trend this
summer which has so far featured very regular rainfall and soil
moisture values in the 70-90th percentile for the coastal Carolinas.
Wet soils may also be part of the reason why we haven't had any
extreme heat so far. The highest temps measured as far this year
include 95 in Lumberton and 96 in Florence. Both sites typically
have hit 100 by this late in the summer.

A potent upper disturbance over South Carolina on Wednesday will sit
atop a stalled front and weak surface low pressure. Throw in
precipitable water values over 2.0 inches and cold enough
temperatures to support convection even with a cooler boundary layer
and showers and thunderstorms with locally heavy rainfall appear
likely. The GFS is faster than the ECMWF moving the system offshore
Wed night and Thursday, and our forecast rainfall chances will
linger into Thursday especially along the coast.

Friday looks like the driest day of the bunch as we may be in
between upper disturbances. Models are probably too warm with
temperatures Friday, especially inland, given what should again be
wet soil conditions after the Tuesday-Wednesday rainfall event.

By Saturday and Sunday, the East Coast trough will deepen
significantly as shortwaves dive into New England, the Great Lakes,
and perhaps the Midwest too. A rather strong cold front for the
middle of summer is shown on both the GFS and ECMWF to approach the
Carolinas from the northwest on Sunday. This solution is overall
slower than yesterday's models showed. The ECMWF solution looks more
plausible given little GFS/Canadian ensemble support for the 12Z
operational GFS cutting off shortwave energy to our west on Sunday.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 18Z...VFR conditions will be the rule for the most part, while
the only exception will be in/near any convection. The best chances
for SHRA/TSRA will be at KLBT and KFLO through the late afternoon
and evening. Chance of convection will increase again during Monday
with less capping and an increase in precipitable water which
supports a higher coverage of storms compared to the past couple
days.

Extended Outlook...MVFR/IFR possible in showers and thunderstorms
Sun through Thu.

&&

.MARINE...
NEAR TERM /THROUGH MONDAY/...
As of 230 PM Sunday...Persistent southwesterly fetch between inland
trough and Bermuda High pressure will continue through the near term
period. As a result, southwesterly winds will prevail in the 15 to
20 knot range with steep wave conditions at 4 to 5 ft, especially
away from the coast (a little lower wave closer to the coast but
just as choppy). Convection possible across the waters tonight and
into Monday as the overall pattern begins to change. Will leave the
Small Craft Should Exercise Caution as is spatially but carry it
through Monday.

SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 300 PM Sunday...A cold front will drop south and east
producing a tightened gradient flow as Bermuda High continues
remain to our east. The trough inland will also get pushed east
aiding to increased flow into Mon eve. Overall expect gusty SW
winds up to 20 kts or so into Mon night. This will maintain seas
up between 3 and 5 ft most waters.

As the cold front drops south by Tues morning, the winds will
diminish to less than 10 kts closer to the coast, but may remain
up closer to 15 kts in the outer waters. The front will most
likely remain just west of waters through Tues, especially as
sea breeze helps to kick it inland a bit. The boundary may be
bisecting the area by Tues night into Wed and this could produce
lighter and more variable winds heading into Wed morning. Seas
should drop to 2 to 4 ft through Tues morning and down to 3 ft
or less heading into Wed morning. You can also expect increased
thunderstorm activity with front in the vicinity which can
produce gusty and variable winds and lower visibility.

LONG TERM /WEDNESDAY THROUGH FRIDAY/...
As of 300 PM Sunday...A stalled front over South Carolina should
provide the trigger for numerous showers and thunderstorms on
Wednesday. Winds mainly from the east should remain 10 knots or less
outside of storms. Weak low pressure developing along the front
should move offshore on Thursday and then well out to sea by Friday.
This should allow winds to veer southwesterly. Wind speeds should
increase to a solid 15 knots Friday as low pressure develops to our
north along a stronger cold front that might reach the Carolinas
early next week.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Heat Advisory until 7 PM EDT this evening for SCZ017-023-024-
     032-033-039-053>056.
NC...Heat Advisory until 7 PM EDT this evening for NCZ087-096-099-
     105>110.
     High Rip Current Risk until 9 PM EDT this evening for NCZ110.
MARINE...None.

&&

NEAR TERM...SRP
SHORT TERM...RGZ
LONG TERM...TRA
AVIATION...SRP
Hazardous weather outlook, Jul 23, 2:52 PM EDT, 2 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
252 PM EDT Sun Jul 23 2017

NCZ106-108-SCZ054-056-241100-
Coastal Pender-Coastal New Hanover-Coastal Horry-Coastal Georgetown-
252 PM EDT Sun Jul 23 2017

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Moderate Risk of Rip Currents.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Increasing showers and thunderstorms through Thursday will produce
heavy rainfall. Localized flooding is possible.

The heat index will be around 100 Monday afternoon as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ099-105-109-SCZ053-055-241100-
Columbus-Inland Pender-Inland Brunswick-Inland Horry-
Inland Georgetown-
252 PM EDT Sun Jul 23 2017

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Increasing showers and thunderstorms through Thursday will produce
heavy rainfall. Localized flooding is possible.

The heat index will be up to 103 Monday afternoon as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ110-241100-
Coastal Brunswick-
252 PM EDT Sun Jul 23 2017

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.
   Heat Advisory.
   Moderate Risk of Rip Currents.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Increasing showers and thunderstorms through Thursday will produce
heavy rainfall. Localized flooding is possible.

The heat index will be around 100 Monday afternoon as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ107-241100-
Inland New Hanover-
252 PM EDT Sun Jul 23 2017

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Increasing showers and thunderstorms through Thursday will produce
heavy rainfall. Localized flooding is possible.

The heat index will be up to 103 Monday afternoon as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-241100-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
252 PM EDT Sun Jul 23 2017

...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH MONDAY AFTERNOON...

This Hazardous Weather Outlook is for The adjacent Coastal Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Exercise Caution.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Exercise Caution.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-SCZ017-023-024-032-033-039-241100-
Robeson-Bladen-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-
252 PM EDT Sun Jul 23 2017

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

In addition, there is a marginal risk for severe thunderstorms later
this afternoon and evening across portions of the Pee Dee and
Lumberton areas. The primary threat is from damaging wind gusts to 60
mph. These thunderstorms may also produce frequent cloud to ground
lightning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Increasing showers and thunderstorms through Thursday will produce
heavy rainfall. Localized flooding is possible.

The heat index will be up to 103 Monday afternoon as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

29

In the hours before

Special weather statement, Jul 23, 5:24 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Wilmington NC
524 PM EDT SUN JUL 23 2017

SCZ033-053-232230-
Inland Horry SC-Marion SC-
524 PM EDT SUN JUL 23 2017

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN HORRY AND NORTHEASTERN
MARION COUNTIES UNTIL 630 PM EDT...

At 523 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bayboro, or 15 miles southeast of Mullins, moving north at 10 to 15
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Mullins, Loris, Gapway, Bayboro, Allsbrook, Green Sea and Nichols.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3415 7889 3398 7891 3394 7913 3406 7921
      3421 7928 3426 7913 3425 7913 3427 7911
      3428 7905
TIME...MOT...LOC 2123Z 172DEG 13KT 3406 7905

DCH
Special weather statement, Jul 23, 5:28 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Wilmington NC
528 PM EDT SUN JUL 23 2017

NCZ087-SCZ017-023-232145-
Robeson NC-Marlboro SC-Darlington SC-
528 PM EDT SUN JUL 23 2017

...SPECIAL WEATHER STATEMENT...

At 525 PM EDT, Doppler radar was showing a large area of strong to
severe storms west of Darlington, Marlboro and Robeson counties.
These storms will ease into the area over the next couple of hours
and may remain very strong or possibly severe. These storms have a
history of isolated damaging wind gusts, frequent lightning and
torrential rain, as well as potential for hail.

Locations impacted include...
Bennettsville, Hartsville, Red Springs, Maxton, Mccoll, St. Pauls,
Clio, Rex, Mont Clare, Lydia, Shannon, Buie, Wakulla, Chavistown,
Floyd, North Hartsville, Dovesville, Raemon, Auburn and Wallace.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass.

&&

LAT...LON 3489 7893 3483 7890 3460 7942 3462 7945
      3416 8015 3423 8011 3436 8018 3433 8024
      3437 8029 3449 8005 3453 7983 3461 7978
      3475 7990 3479 7983 3481 7968 3463 7946
      3477 7933 3484 7935 3483 7919 3495 7903
TIME...MOT...LOC 2127Z 291DEG 13KT 3500 7903 3476 7975 3454 8011 3429
8054 3412 8073

RGZ

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 5:24 PM EDTSpecial Weather StatementILMHorry66 min
Jul 23, 5:28 PM EDTSpecial Weather StatementILMDarlington, Marlboro17 min
Jul 23, 5:49 PM EDTSpecial Weather StatementILMMarlboro26 min
Jul 23, 5:50 PM EDTSpecial Weather StatementILMDarlington25 min
Jul 23, 6:05 PM EDTSpecial Weather StatementILMMarlboro25 min
Jul 23, 6:05 PM EDTSevere Thunderstorm WarningILMDillon55 min
Jul 23, 6:25 PM EDTSpecial Weather StatementILMDarlington20 min
Jul 23, 6:35 PM EDTSevere Thunderstorm WarningILMDarlington, Dillon, Marlboro33 min
Jul 23, 6:53 PM EDTAreal Flood AdvisoryILMDillon, Florence, Marion3 hr
Jul 23, 6:55 PM EDTSpecial Weather StatementILMDillon65 min
Jul 23, 7:06 PM EDTSevere Thunderstorm WarningILMFlorence, Marion22 min
Jul 23, 7:39 PM EDTAreal Flood AdvisoryILMDarlington, Florence66 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.